Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

withdrawl off celexa PLEASE HELP ME

i am trying to get off my celexa because i am TTC, now i am getting sick as a dog, i was on paxil years ago and had this same problem and it was HORRIBLE for WEEEEKS and i so dont want to go through this again while taking care of a 2 year old



i get really like dizzy i cant barely move without feeling all off balance and messed up



any suggestions would be AWESOME!



would motion sickness medicine help?

Answer Question
 
madammommy

Asked by madammommy at 8:56 PM on Oct. 1, 2008 in Health

Level 1 (0 Credits)
Answers (2)
  • Yea, you should have discussed this all with your Dr. They usually wean you off med's like this, or replace the med's with other ones to get you down or off them. Your Dr is the best person to discuss this with, and telling the Dr your reason is because your TTC is valid. Get the Dr to help you to get off this med without the side effects and withdrawals.
    vbruno

    Answer by vbruno at 9:33 PM on Oct. 1, 2008

  • my husband gets like this also when he doesn't take it for 2 days or so...i would discuss it with the doctor.
    Anonymous

    Answer by Anonymous at 10:15 PM on Oct. 1, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
I want to kill myself

Next question overall (Pregnancy)
weight?